# SDR IPXA2021111676001

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,239 hours, 15,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR**L1 DOOR PNEUMATIC BOTTLE PRESSURE LOW. DEFERRED ITEM PER MEL 52-10-3-1-2-1-1, CONTROL NO. M763016 ISSUED. PLACARD INSTALLED. NO DMPSERVICED L1 DOOR BOTTLE PER MM 12-25-04. THIS CLEARS M763016, PLACARD REMOVED.
